On elliptic partial differential equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 13 (1959) no. 2, p. 115-162
@article{ASNSP_1959_3_13_2_115_0,
     author = {Nirenberg, Louis},
     title = {On elliptic partial differential equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 13},
     number = {2},
     year = {1959},
     pages = {115-162},
     zbl = {0088.07601},
     mrnumber = {109940},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1959_3_13_2_115_0}
}
Nirenberg, L. On elliptic partial differential equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 13 (1959) no. 2, pp. 115-162. http://www.numdam.org/item/ASNSP_1959_3_13_2_115_0/

[1] H. Lewy, An example of a smooth linear partial differential equation without solution. Annals of Math. 66 (1957) p. 155-158. | MR 88629 | Zbl 0078.08104

[2] L. Ehrenpreis, Solutions of some problems of division I, II. American Journal of Math 76 (1954) p. 883-903, 77 (1955) p. 286-292. The division problem for distributions. Proc. Nat. Acad. Sci. 41-10 (1955) p. 756-758.

[3] L. Hörmander, On the theory of general partial differential operators. Acta Math. 94 (1955) p. 160-248. | MR 76151 | Zbl 0067.32201

[4] B. Malgrange, Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolutions. Annales de L'Inst. Fourier 6 (1955 -6) p. 271-355. | Numdam | MR 86990 | Zbl 0071.09002

[5] F. Trêves, Solutions élémentaire d'équations aux dérivées partielles dépendent d'un paramètre, C. R. Acad. Sci. Paris 242 (1956) p. 1250-1252. | MR 88631 | Zbl 0071.09001

[6] L. Hörmander, Local and global properties of fundamental solutions. Math. Scandinavica 5 (1957) p. 27-39. On the division of distributions by polynomials. Arkiv. för Mat. 3 No. 53 (1958) p. 555-568. | MR 93636 | Zbl 0081.09601

[7] F. John, Plane waves and spherical means applied to partial differential equations. Interscionce, New York, 1955. | MR 75429 | Zbl 0067.32101

[8] N. Du Plessis, Some theorema about the Riesz fractional integral. Trans. Amer. Math. Soc. 80 (1955) p. 124-134. | MR 86938 | Zbl 0067.28101

[9] L. Nirenberg, Remarks on strongly elliptic partial differential equations. Comm. Pure Appl. Math. 8 (1955) p. 649-675. | MR 75415 | Zbl 0067.07602

[10] L. Bers, L. Nirenberg, (a) On a representation theorem for linear elliptic systems with discontinuous coefficients and its applications. (b) On linear and nonlinear elliptic boundary value problems in the plane. Atti de Convegno Inter, sul. Equazioni alle derivate Parziali, Trieste, 1954 (published 1955).

[11] De Giorgi, Sulla differenziabilità e l'analiticità delle estremali degli integrali multipli regolari. Mem. della Accad. delle Scienze di Torino. Ser. 3, Vol. 3 (1957) p. 25-43. | MR 93649 | Zbl 0084.31901

[12] J. Nash, Cantinuity of solutions of parabolic and elliptic equations. Amer. Journ. Math. 80 (1958) p. 931-954 | MR 100158 | Zbl 0096.06902

[13] N. Aronszajn, On coercive integro differential quadratic forms. Conference on Partial Differential Equations, University of Kansas, 1954, Technical Report No. 14, p. 94-106. | Zbl 0067.32702

[14] S. Agmon, A. Douglis, I.,. Nirenberg Estimates near the boundary for solutions of elliptic partial differeratial equations satisfying general boundary conditions I. To appear in Comm. Pure Appl. Math. | MR 125307 | Zbl 0093.10401

[15] M. Schechter, Integral inequalities for partial differential operators and functions satisfying general boundary conditions, To appear in Comm. Pure Appl. Math. Vol. 12, No. 1 (1959). | MR 141879 | Zbl 0093.29401

[16] S. Agmon, The coerciveness problem for integro differential forms, Journal d'Analyse Math. 6 (1958) p. 184-223. | MR 132912 | Zbl 0119.32302

[17] L. Hörmander, On the interior regularity of the solutions of partial differential equations. Comm. Pure Appl. Math. 11 (1958) p. 197-218. | MR 106330 | Zbl 0081.31501

[18] B. Malgrange, Sur une classe d'opérateurs différentiels hypoelliptiques. Bull. Soc. Math. France. 85, 3 (1957) p. 283-306. | Numdam | MR 106329 | Zbl 0082.09303

[19] P.D. Lax, On Cauchy's problem for hyperbolic equations and the differentiability of solutions of elliptic equations. Comm. Pure Appl. Math. 8 (1955) p. 615 633. | MR 78558 | Zbl 0067.07502

[20] L. Bers, Elliptic partial differential equations. Lecture notes of the Seminar in Applied Mathematics, University of Colorado, June 1957.

[21] L. Schwartz, Ecuaciones diferenciales parciales elipticas, Lectures at Bogota Colombia, 1956. | MR 369893

[22] L. Hörmander, On the regularity of the solutions of boundary problems. Acta Math 99 (1958) p. 225-264. | MR 131655 | Zbl 0083.09201

[23] C. Miranda, Teorema del massimo modulo e teorema di esistenza e di unicità per il problema di Dirichlet relativo alle equazioni ellittiche in due variabili. Annali di Mat. Pura ed Appl. Ser. 4, Vol. 46 (1958) p. 265-312. | MR 124615 | Zbl 0093.29403

[24] A.P. Calderon, A. Zygmund, On singular integrals, Amer. Journal Math. 79 (1956) p. 289-309. | MR 84633 | Zbl 0072.11501

[25] S. Agmon, Multiple layer potentials and the Dirichlet problem for higher order elliptic equations in the plane I. Comm. Pure Appl. Math. 10 (1957) p. 179-239. | MR 106323 | Zbl 0081.09801

[A] C. Miranda, Equazioni alle derivate parziali di tipo ellittico, Springer, Berlin 1955. | MR 87853 | Zbl 0065.08503

[B] Transactions of the Symposium on Partial Differential Equations. Berkeley California, 1955, published in Comm. Pure Appl. Math., Vol. 9, No. 3 (1956).

[C] E. Magenes, G. Stampacchia, I problemi al contorno per le equazioni differenziali lineari di tipo ellittico. Annali della Scuola Norm, Sup. di Pisa Ser. 3, Vol. 12, Fasc. 3 (1958) p. 297-358. | Numdam | MR 123818 | Zbl 0082.09601